No media for this product

Sinus

Nurofen Sinus & Pain 200mg/30mg Tablets

Dual Action Formula

It contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined here with a powerful decongestant (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, to provide relief from blocked nose. Relief for up to 8h*.

*Refers to ibuprofen

DOSAGE GUIDE

For oral administration and short term use only, if symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.

  • Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
  • Not suitable for children under 12 years.
  • For detailed instructions please refer to the product leaflet or speak to your pharmacist 

FOR MORE INFORMATION PLEASE REFER TO OUR ADVICE ON USE PAGE 

 PRINT
RELIEVES
  • Aches
  • Pains
  • Headache
  • Fever
  • Eases The Pain of Sore Throats
  • Blocked nose and sinuses

NUROFEN SINUS & PAIN FILM-COATED TABLETS, contain Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg for cold and flu relief. ALWAYS READ THE LABEL